# SDR REXA2017080500917

- Difficulty date: August 5, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 23,758 hours, 15,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R3170753
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP WEB IS CRACKED ON AFT CORNER.  REMOVED THE DAMAGE, CUTOUT AND INSTALLED A REPAIR IAW SRM 52-11-04.
